RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 6(330), Pages 165–166 (Mi umn240)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The spectrum of the Hamiltonian of a system of three quantum particles on a lattice

S. N. Lakaev, M. Kh. Shermatov


DOI: https://doi.org/10.4213/rm240

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:6, 1250–1251

Bibliographic databases:

MSC: 47N50
Accepted: 02.10.1999

Citation: S. N. Lakaev, M. Kh. Shermatov, “The spectrum of the Hamiltonian of a system of three quantum particles on a lattice”, Uspekhi Mat. Nauk, 54:6(330) (1999), 165–166; Russian Math. Surveys, 54:6 (1999), 1250–1251

Citation in format AMSBIB
\Bibitem{LakShe99}
\by S.~N.~Lakaev, M.~Kh.~Shermatov
\paper The spectrum of the Hamiltonian of a~system of three quantum particles on a~lattice
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 6(330)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn240}
\crossref{https://doi.org/10.4213/rm240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1744668}
\zmath{https://zbmath.org/?q=an:1004.81014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1250L}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 6
\pages 1250--1251
\crossref{https://doi.org/10.1070/rm1999v054n06ABEH000240}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087436000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033273763}


Linking options:
  • http://mi.mathnet.ru/eng/umn240
  • https://doi.org/10.4213/rm240
  • http://mi.mathnet.ru/eng/umn/v54/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Albeverio S., Lakaev S.N., Muminov Z.I., “Schrödinger operators on lattices. The Efimov effect and discrete spectrum asymptotics”, Ann. Henri Poincaré, 5:4 (2004), 743–772  mathscinet  zmath  isi  elib
    2. Albeverio S., Dell Antonio G.F., Lakaev S.N., “The number of eigenvalues of three-particle Schrödinger operators on lattices”, J. Phys. A, 40:49 (2007), 14819–14842  crossref  mathscinet  zmath  adsnasa  isi
    3. Muminov Z., Ismail F., Rasulov J., “The Faddeev Equation and the Essential Spectrum of a Model Operator Associated With the Hamiltonian of a Nonconserved Number of Particles”, Adv. Math. Phys., 2014, 943868  crossref  mathscinet  zmath  isi  scopus  scopus
    4. M. E. Muminov, E. M. Shermatova, “On finiteness of discrete spectrum of three-particle Schrödinger operator on a lattice”, Russian Math. (Iz. VUZ), 60:1 (2016), 22–29  mathnet  crossref  isi
    5. Lakaev S.N., Lakaev Sh.S., “The Existence of Bound States in a System of Three Particles in An Optical Lattice”, J. Phys. A-Math. Theor., 50:33 (2017), 335202  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:193
    Full text:93
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019